# SDR DALA2023102408729

- Difficulty date: October 20, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 89,339 hours, 17,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1809 CREW REST FAILS EMERGENCY LIGHT TEST - NO LIGHTS ILLUMINATED. CORRECTIVE ACTION: INSTALLED BATT PACK & OPS CHK NML REF B767-400 AMM 33-50. (4364469)
